I’m sorry that you have had all these curve balls thrown at you. Treatment for oral cancer is difficult path to walk. My husband developed deep vein thrombosis in both legs after his second chemo session and ended up in a wheelchair for a couple of months. These unexpected turns of events are discouraging, to say the least. Are you being treated at a comprehensive cancer centre? If so, you should have access to a dietitian who can help you with your intake, or prescribe another brand of formula. Intake is important because it keeps you feeling okay, the same is true of hydration. You can also access Psychological Services and they can help you with your mood. Above all, talk to your doctors about how you are feeling, advocate for yourself. I was a cooperative caregiver, but I also demanded that the doctors answer my questions. I wrote them down in a notebook and announced at the beginning of each visit that I had x number of questions to ask. Then I went down the list and wrote down all the answers. It is partly about knowing what is happening in your treatment but it gives you a sense of control.
Wishing you better days ahead.
She stood in the storm, and when the wind did not blow her way, she adjusted her sails... Elizabeth Edwards
Wife to John,dx 10/2012, BOT, HPV+, T3N2MO, RAD 70 gy,Cisplatinx2 , PEG in Dec 6, 2012, dx dvt in both legs after second chemo session, Apr 03/13 NED, July 2013 met to lungs, Phase 1 immunotherapy trial Jan 18/14 to July/14. Taxol/carboplatin July/14. Esophagus re-opened Oct 14. PEG out April 8, 2015. Phase 2 trial of Selinexor April to July 2015. At peace Jan 15, 2016.